Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

The one who suddenly stopped meds

So I met with a doctor and he told my to double my does of lexapro..Im starting to feel a little better day by day, its just the mornings that are tuff. I wake up nervous and nausiated for a few hours.
2 Responses
564491 tn?1320360393
Have you told the doctor that you wake up nervous and nauseated?  Of course that could be anxiety, but why not call the doctor and see what he says.  I'm sure you'll feel better and better each day.  I still would call the doctor for reassurance.

Peace and many blessings,

Ellen
Avatar universal
Dosage tolerance and effectivness can be different for everyone. If it makes you feel a bit better, I used to take 30Mgs of Lexapro a day. Stayed on it for 2 years at 30mgs, until it started to fail for me.

Some people think 30Mgs a day Lexapro is too much, but like I said it all just kind of depends on your tolerance to the medication and also your resistance to the given medication.

I can tell you that even when you find the optimal dosage, that it will take a good few weeks at that dosage before you feel better. If the Lexapro fails to produce a full response than you can always discuss with your doctor about maybe adding a second medication to boost the effect.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.